CBS Announces Primetime Premiere Dates for 10 Scripted Series Across Five Nights

CBS Announces Primetime Premiere Dates for 10 Scripted Series Across Five Nights

#1 Series NCIS Returns Tuesday, November 17 at 8:00PM

#1 Comedy YOUNG SHELDON Debuts Thursday, November 5 at 8:00PM, Leading into the Series Premiere of New Comedy B POSITIVE at 8:30PM, Followed by #2 Comedy MOM at 9:00PM

Monday’s Popular One-Hour Comedy Block of THE NEIGHBORHOOD at 8:00PM and BOB ❤ ABISHOLA at 8:30PM Returns, Followed by the Hit Drama ALL RISE at 9:00PM, on November 16

NCIS: LOS ANGELES and NCIS: NEW ORLEANS, Sunday’s Two Most-Watched Entertainment Programs, Premiere November 8 at 8:30PM, ET/8:00PM, PT and 9:30PM, ET/9:00PM, PT, Respectively

Returning Favorite S.W.A.T. Debuts Wednesday, November 11 with a Two-Hour Premiere 9:00-11:00PM

CBS announced today the November primetime premiere dates for 10 scripted series. The five dramas and five comedies span time periods on Monday, Tuesday, Wednesday, Thursday and Sunday nights. Additional premiere dates for November will be announced shortly.

The new comedy joining the CBS schedule on Thursday, November 5 is B POSITIVE, from award-winning executive producer Chuck Lorre and creator Marco Pennette, starring Emmy Award-nominee Thomas Middleditch and Tony Award-winner Annaleigh Ashford. The series is inspired by Pennette’s personal experience as a transplant recipient.

The returning shows include #1 series NCIS on Tuesday, November 17; #1 comedy YOUNG SHELDON and #2 comedy MOM on Thursday, November 5; Monday’s popular one-hour comedy block of THE NEIGHBORHOOD and #1 new comedy BOB ? ABISHOLA, followed by the hit drama ALL RISE on Monday, November 16; Sunday’s two most-watched entertainment programs NCIS: LOS ANGELES and NCIS: NEW ORLEANS on Sunday, November 8; and the two-hour premiere of S.W.A.T. on Wednesday, November 11.

Also, classic NCIS launches Sunday, November 8, featuring fan-favorite episodes from the drama’s previous 17 seasons, creating a three-hour block of NCIS following 60 MINUTES on Sunday nights.

These programs join the previously announced season premieres of 60 MINUTES and 48 HOURS, which have already debuted, and THE AMAZING RACE, on Wednesday, Oct. 14.

CBS’ 2020-2021 PRIMETIME PREMIERE DATES FOR 10 SERIES

Thursday, November 5
8:00-8:30PM YOUNG SHELDON (4th Season Premiere)
8:30-9:00PM B POSITIVE (Series Premiere)
9:00-9:30PM MOM (8th Season Premiere)

Sunday, November 8 (Football Doubleheader)
7:30-8:30PM, ET/ 7:00-8:00PM, PT 60 MINUTES
8:30-9:30PM, ET/ 8:00-9:00PM, PT NCIS: LOS ANGELES (12th Season Premiere)
9:30-10:30PM, ET/ 9:00-10:00PM, PT NCIS: NEW ORLEANS (7th Season Premiere)
10:30-11:30PM, ET/ 10:00-11:00PM, PT NCIS (Fan-favorite episodes from the previous 17 seasons)

Wednesday, November 11
8:00-9:00PM THE AMAZING RACE
9:00-11:00PM S.W.A.T. (2-Hour 4th Season Premiere)

Monday, November 16
8:00-8:30PM THE NEIGHBORHOOD (3rd Season Premiere)
8:30-9:00PM BOB ? ABISHOLA (2nd Season Premiere)
9:00-10:00PM ALL RISE (2nd Season Premiere)

Tuesday, November 17
8:00-9:00PM NCIS (18th Season Premiere)

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.